MAUDE Adverse Event Report: BOSTON SCIENTIFIC - SPENCER CELLEBRITY¿; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)

BOSTON SCIENTIFIC - SPENCER CELLEBRITY¿; BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Model Number M00516011
Medical Device Problem Code Detachment Of Device Component (1104)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/14/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation results: visual analysis of the returned cellebrity cytology brush found that the yellow sheath was detached from the handle.Further evaluation noted that the proximal portion of the catheter was torn and the pull wire was kinked.There were no issues found on the handle or cannula.Functional evaluation could not be performed due to flare detachment.The complaint that the catheter was detached was confirmed.Therefore, the most probable root cause for this event is determined to be handling damage.A review of the device history record (dhr) was performed and no deviations were found.A search of the complaint database revealed that no other complaints exist for the specified lot.
 
Event or Problem Description
It was reported to boston scientific corporation that a cellebrity cytology brush was opened for use during a cytology procedure performed on (b)(6) 2017.According to the complainant, during preparation, it was noted that the catheter was detached.The procedure was completed with another cellebrity cytology brush.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be good.

Brand Name
CELLEBRITY¿
Common Device Name
BRUSH, BIOPSY, BRONCHOSCOPE (NON-RIGID)
Manufacturer (Section D)
BOSTON SCIENTIFIC - SPENCER
780 brookside drive
spencer IN 47460
MDR Report Key6687101
Report Number3005099803-2017-01938
Device Sequence Number11202569
Product Code BTG
UDI-Device Identifier08714729138990
UDI-Public(01)08714729138990(17)20190228(10)20285037
Combination Product (Y/N)N
PMA/510(K) Number
K780872
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberM00516011
Device Catalogue Number1601
Device Lot Number20285037
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/19/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2017
Initial Report FDA Received Date07/05/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1